# SDR IPXA10562128

- Difficulty date: August 17, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SHEAR WEB HAS ELONGATED HOLE AT BS 360, RBL 61, WL 207.5     REPAIRED IAW ATS ER 10-3796.
